# SDR MEX2004053

- Difficulty date: February 11, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Receptacle
- Part number: DC61E10SL3PN
- Condition: Damaged
- Location: Downlock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 278 - MEX-CJS - AIRCRAFT RETURNED DUE TO NOSE LANDING GEAR RED LIGHT TURNED ON.  DURING CHECK IT WAS DETECTED A WIRE BROKEN IN THE NOSE LANDING GEAR DOWN SENSOR RECEPTACLE.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE RECEPTACLE R5-1157 AND WIRE WAS ROUTED IAW SDM 32-61-0, TESTS CORRECT.  (M)
